# SDR HNAA2012111901061

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 59,475 hours, 66,444 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 7002761
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKERED ON AND OFF DURING TAXI.  R & R EMERGENCY LIGHTS CONTROL BOX. GROUND RAN ACFT.  OPS CHECKED GOOD AT THIS TIME.  OK FOR SERVICE.
